# SDR IPXA09M57818

- Difficulty date: October 25, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60289115
- Part serial: 0300
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON PDC FOUND R1 DOOR EVAC SLIDE REMOTE PRESS INDICATING SYSTEM ALWAYS ILLUMINATED.  REPLACED R1 SLIDE ASSY PER AMM 25-61-01-4. M411057 CLEARED
